Articles‎ > ‎

Patients

Peripheral Neuropathy

posted Nov 20, 2010, 12:59 AM by David W.   [ updated Dec 23, 2010, 12:06 AM ]

This is by far the most universally common side effect I hear about in cancer patients and particularly MM patients. It can be debilitating and it can create permanent nerve damage issues, so aggressive efforts on your part to keep it down to a dull roar or controlled is a worthwhile effort. I’ve observed some doctors will be somewhat uninterested in how much its impacting you, but give you options to try. I think they feel that they are trying to save your life and this is just one of the down sides to that. I’ve noticed other doctors will stop giving you a life saving drug regimen because of the PN symptoms. One doctor we talked to said he no longer prescribes Thalidomide for instance, to any of his patients, because of the PN. I personally found this a bit shocking, I mean Thalidomide for many is indeed a lifeline.

I can’t advise you on what to do or tell you how serious your PN is or isn’t, but I thought I would put up some resources for you in your search as a newly diagnosed patient, struggling with this new thing in the course of your treatment.

Source: http://www.loripuente.com/?p=1066

Tags: Peripheral Neuropathy

1-1 of 1